# SDR ASOA2013100809169

- Difficulty date: October 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 22,423 hours, 20,939 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND SELECTING GEAR HANDLE UP, RECEIVED LANDING GEAR DISAGREE WARNING, NOSE DOOR OPEN WARNING, WOW INPUT CAUTION, AND RATE OF DESCENT,  STEERING INOPERATIVE CAUTION MESSAGES.  COMPLIED WITH QHR, COMPLETED MANUAL GEAR LESS THAN 200 FPM EXTENSION PROCEDURES AND RECEIVED THREE GREEN INDICATION, LANDING NORMAL.  ACFT RETURNED TO DEPARTURE.  REMOVED AND REPLACED NOSE LANDING GEAR ASSY IAW AMM 32-21-01 AND 32-21-00 FIGURE 1 ITEM 20G. OPS CHECKS GOOD NO FURTHER DEFECT NOTED.
